An inversion formula for some Fock spaces

Bintao Cao, Ngau Lam

Research output: Contribution to journalArticle

Abstract

A symmetric bilinear form on a certain subspace Tb of a completion of the Fock space Tb is defined. The canonical and dual canonical bases of Tb are dual with respect to the bilinear form. As a consequence, the inversion formula connecting the coefficients of the canonical basis and that of the dual canonical basis of Tb expanded in terms of the standard monomial basis of Tb is obtained. Combining with the Brundan's algorithm for computing the elements in the canonical basis of Tb st, we have an algorithm computing the elements in the canonical basis of Tb for arbitrary b.

Original languageEnglish
Pages (from-to)3476-3497
Number of pages22
JournalJournal of Pure and Applied Algebra
Volume220
Issue number10
DOIs
Publication statusPublished - 2016 Oct 1

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Cite this